# SDR AALA201508139008

- Difficulty date: August 8, 2015
- Submitted: August 13, 2015
- Operation: Air carrier
- Aircraft: N764US
- Make and model: Airbus A319-112
- Aircraft serial: 1369
- Aircraft time: 39,222 hours, 25,720 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: D53371301205
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE BOX BEAM MIDDLE & AFT HOLES UPPER FLANGE HAVE CRACKS.  REPAIRED IAW EO 5315Y066.
